Results 1 to 2 of 2
Cut Dose by 50% - Feeling a Little Scared
  1. #1
    Aurabean is offline New Member
    Join Date
    Jul 2017
    Posts
    11

    Default Cut Dose by 50% - Feeling a Little Scared

    Hi everybody,

    I wanted to drop in and update everyone who offered their support in my first thread, and who advised I cut my Suboxone dosage from 16 mg to 8 mg. I would never have even dreamed of doing this if I hadn't come to this forum, but I did take the advice you guys gave me and have now cut my last three doses by 50%.

    Even though it has gone exactly how everyone said it would, I guess I'm still a little surprised (but obviously pleased) to say that at this point, I have noticed almost no true difficulties. In fact, for the first day in I don't know how long, my energy level didn't plummet and hour or two after my dose kicked in. My thoughts seem a little clearer. The only challenges have been a little anxiety and sadness, which is just me worrying about what's to come. That's why I wanted to put a brief post on here again. Part of me is wondering if it is just too early for any adverse reactions to show up, given the long half life, and I start getting worried that I'll suddenly start feeling sick or unstable. The bigger issue though is just a feeling of jumping into the unknown. I have read so many stories about how terrible Suboxone withdrawal is, it's hard to keep the thought of it out of my mind...even if those stories mainly come from people who are quitting with methods other than the one promoted here. I guess I also feel a little odd just going out on my own (that is, not tapering with the advice of a physician). It isn't even that I believe they would go about it properly or that any of the doctors I've worked with have truly EVER had my best interest in mind. Quite the opposite. I have utterly lost faith in the medical community with regard to both pain management and the treatment of this type of addiction, and in the future I will use my very last breath, if necessary, to make others aware of the realities of this medication. I have worked with a couple of providers who enthusiastically proclaim to our patients that it should be taken for a minimum of two years, and right now that just makes my blood go cold.

    Anyway...I guess I was hoping some of you who have completed this process successfully could share what it was like for you in the very beginning. Also, how did you feel when you were finally finished tapering? I feel really apprehensive right now, not in any way that makes me think I am doing the wrong thing, but just in a sense of feeling alone and kind of scared and sad. Your input would be huge right now.

    Have a great weekend guys,

    Aurabean

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,934

    Default

    Quote Originally Posted by Aurabean View Post
    Hi everybody,

    I wanted to drop in and update everyone who offered their support in my first thread, and who advised I cut my Suboxone dosage from 16 mg to 8 mg. I would never have even dreamed of doing this if I hadn't come to this forum, but I did take the advice you guys gave me and have now cut my last three doses by 50%.

    Even though it has gone exactly how everyone said it would, I guess I'm still a little surprised (but obviously pleased) to say that at this point, I have noticed almost no true difficulties. In fact, for the first day in I don't know how long, my energy level didn't plummet and hour or two after my dose kicked in. My thoughts seem a little clearer. The only challenges have been a little anxiety and sadness, which is just me worrying about what's to come. That's why I wanted to put a brief post on here again. Part of me is wondering if it is just too early for any adverse reactions to show up, given the long half life, and I start getting worried that I'll suddenly start feeling sick or unstable. The bigger issue though is just a feeling of jumping into the unknown. I have read so many stories about how terrible Suboxone withdrawal is, it's hard to keep the thought of it out of my mind...even if those stories mainly come from people who are quitting with methods other than the one promoted here. I guess I also feel a little odd just going out on my own (that is, not tapering with the advice of a physician). It isn't even that I believe they would go about it properly or that any of the doctors I've worked with have truly EVER had my best interest in mind. Quite the opposite. I have utterly lost faith in the medical community with regard to both pain management and the treatment of this type of addiction, and in the future I will use my very last breath, if necessary, to make others aware of the realities of this medication. I have worked with a couple of providers who enthusiastically proclaim to our patients that it should be taken for a minimum of two years, and right now that just makes my blood go cold.

    Anyway...I guess I was hoping some of you who have completed this process successfully could share what it was like for you in the very beginning. Also, how did you feel when you were finally finished tapering? I feel really apprehensive right now, not in any way that makes me think I am doing the wrong thing, but just in a sense of feeling alone and kind of scared and sad. Your input would be huge right now.

    Have a great weekend guys,

    Aurabean
    Aura - there is no need to start a new thread, it's recommended that you stay on your original thread. All your information, posts and replies are on that thread, it's best to keep everything together in one place. When you have multiple threads it makes it very difficult for other's to follow along? Thanks. Take care... God bless us all!

Similar Threads

  1. Feeling lost and scared
    By RedRibbons in forum Prescription Drug Addiction
    Replies: 21
    Last Post: 08-19-2016, 04:35 AM
  2. Feeling scared
    By Scared999 in forum Pain Killer Addiction
    Replies: 5
    Last Post: 10-01-2014, 12:32 PM
  3. Almost off of valium but having difficulty with final dose cut
    By russnprncs in forum Benzodiazepine Withdrawal
    Replies: 1
    Last Post: 06-21-2014, 01:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22